MathSciNet Relay Station
MathSciNet bibliographic data
MR2137952 11F80 (11F85 14L05 14L15)
Savitt, David On a conjecture of Conrad, Diamond, and Taylor. Duke Math. J. 128 (2005), no. 1, 141–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement